Gros, Michel
« Monodromie archimédienne » d'une courbe complexe : un appendice à [3]
Rendiconti del Seminario Matematico della Università di Padova, Tome 103 (2000) , p. 251-260
Zbl 1106.14304 | MR 1789541
URL stable : http://www.numdam.org/item?id=RSMUP_2000__103__251_0

Bibliographie

[1] K. Consani, Double complexes and Euler L-factors, Compositio Math., 111, n. 3 (1998), pp. 323-358. MR 1617133 | Zbl 0932.14011

[2] C. Deninger, Motivic L-functions and regularized determinants, Proceedings of Symposia in Pure Mathematics, volume 55 (1994), part 1, pp. 707-743. MR 1265547 | Zbl 0816.14010

[3] M. Gros, Sur les (K0, ϕ, N)-structures attachées aux courbes de Mumford, Preprint.

[4] Yu I Manin, Three-dimensionnal hyperbolic geometry as ∞-adic Arakelov geometry, Inv. Math., 104 (1991), pp. 223-244. Zbl 0754.14014